Prof. Dr. Christof Külske (Publikationsliste)
Fakultäten der RUB » Fakultät für Mathematik » Lehrstühle » Mathematische Physik / Stochastik

List of Publications

[68] F.Henning, R.Kraaij, C.Külske, Gibbs-non-Gibbs transition in the fuzzy Potts models with a Kac-type interaction: Closing the Ising gap
Preprint available at, arXiv:1708.05039

[67] B.Jahnel, C.Külske, Gibbsian representation for point processes via hyperedge potentials
Preprint available at, arXiv:1707.05991

[66] C.Külske, P.Schriever, Non-robust phase transitions in the generalized clock model on trees
Accepted for publication in Journal of Statistical Physics. Preprint available at, arXiv:1703.06920

[65] S.Dommers, C.Külske, P.Schriever, Continuous spin models on annealed generalized random graphs. Stochastic Processes and their Applications, Vol. 127, pp. 3719–3753 (2017). Preprint available at, arXiv:1610.08242

[64] B.Jahnel, C.Külske, The Widom-Rowlinson model under spin flip: Immediate loss and sharp recovery of quasilocality
Accepted for publication in Annals of Applied Probability. Preprint available at, arXiv:1609.01328

[63] C.Külske, P.Schriever, Gradient Gibbs measures and fuzzy transformations on trees . Accepted for publication in Markov Processes and Related Fields, Preprint available at, arXiv:1609.00159

[62] B.Jahnel, C.Külske, Attractor properties for irreversible and reversible interacting particle systems.
Preprint available at, arXiv:1507.01244

[61] B.Jahnel, C.Külske, Sharp thresholds for Gibbs-non-Gibbs transition in the fuzzy Potts models with a Kac-type interaction
Bernoulli Journal, Vol. 23, pp. 2808-2827 (2017). Preprint available at, arXiv:1502.04238

[60] B.Jahnel, C.Külske, Attractor properties of non-reversible dynamics w.r.t. invariant Gibbs measures on the lattice
Markov Processes and Related Fields, Vol. 22, pp. 507-535 (2016). Preprint available at, arXiv:1409.8193

[59] C.Külske, U.A.Rozikov, Extremality of translation-invariant phases for a three-state SOS-model on the binary tree
Journal of Statistical Physics, Vol. 160, pp. 659-680 (2015). Preprint available at, arXiv:1411.5886

[58] B.Jahnel, C.Külske, A class of non-ergodic weak PCAs with unique invariant measure and quasi-periodic orbit
Stochastic Processes and their Applications, Vol. 125, pp. 2427-2450 (2015). Preprint available at, arXiv:1404.3314

[57] C.Cotar, C.Külske, Uniqueness of gradient Gibbs measures with disorder
Probability Theory and Related Fields, Volume 162, Issue 3-4, pp 587-635 (2015). Preprint available at, arXiv:1405.1449

[56] G.I.Botirov, B.Jahnel, C.Külske, Phase transition and critical values of a nearest-neighbor system with uncountable local state space on Cayley trees
Mathematical Physics, Analysis and Geometry, 1385-0172, (2014)

[55] C.Külske, U.A.Rozikov, Fuzzy transformations and extremality of Gibbs measures for the Potts model on a Cayley tree
Accepted for publication in Random Structures and Algorithms. Preprint available at, arXiv:1403.5775

[54] B.Jahnel, C.Külske, E.Rudelli, J.Wegener, Gibbsian and non-Gibbsian properties of the generalized mean-field fuzzy Potts-model
Markov Processes and Related Fields, Volume 20, pp 601-632 (2014). Preprint available at, arXiv:1312.5229

[53] R.M.Khakimov, C.Külske, U.A.Rozikov, Description of all translation-invariant (splitting) Gibbs measures for the Potts model on a Cayley tree
Journal of Statistical Physics, Volume 156, Issue 1, pp 189-200 (2014). Preprint available at, arXiv:1310.6220

[52] B.Jahnel, C.Külske, Synchronization for discrete mean-field rotators
Electronic Journal of Probability, Volume 19, Article 14 (2014), also available at arXiv:1308.1260

[51] B.Jahnel, C.Külske, A class of nonergodic interacting particle systems with unique invariant measure
Annals of Applied Probability, Volume 24, No. 6, 2595-2643 (2014), also available at, arXiv:1208.5433v2

[50] M.Formentin, C.Külske, A.Reichenbachs, Metastates in mean-field models with random external fields generated by Markov chains
Journal of Statistical Physics, Volume 146, Number 2 (2012), also available at, arXiv:1109.4246

[49] C.Cotar, C.Külske, Existence of random gradient states
Ann.Appl.Probab. 22 No. 4, 1650-1692 (2012), also available at, arXiv:1012.4375

[48] A.C.D.van Enter, V.Ermolaev, G.Iacobelli, C.Külske, Gibbs-non-Gibbs properties for evolving Ising models on trees
Annales de l’Institut Henri Poincaré, Volume 48, Number 3 (2012), also available at, arXiv:1009.2952

[47] A.C.D.van Enter, C.Külske, A.A.Opoku, Discrete approximations to vector spin models
Journal of Physics A: Mathematical and Theoretical, Volume 44, Number 47 (2011), also available at, arXiv:1104.4241

[46] S.R.Fleurke, M.Formentin, C.Külske, Dependent particle deposition on a graph: concentration properties of the height profile
Markov Processes and Related Fields Volume 17 Number 2, 187--208 (2011), arXiv:1003.4599 pdf tex

[45] V.Ermolaev, C.Külske, Low-temperature dynamics of the Curie-Weiss Model: Periodic orbits, multiple histories, and loss of Gibbsianness
Journal of Statistical Physics, Volume 141, Number 5 (2010), also available at, arXiv:1005.0954 tex

[44] G.Iacobelli, C.Külske, Metastates in finite-type mean-field models: visibility, invisibility, and random restoration of symmetry
Journal of Statistical Physics, 2010, Volume 140, Number 1, Pages 27-55 (2010), also available at arXiv:1003.4417v1

[43] S.R.Fleurke, C.Külske, Multilayer Parking with Screening on a Random Tree
Journal of Statistical Physics, Volume 239, number 3, May 2010, also available at arXiv:0911.1065

[42] A.C.D.van Enter, C.Külske, A.A.Opoku, W.M.Ruszel, Gibbs-non-Gibbs properties for n-vector lattice and mean-field models
Brazilian Journal of Probability and Statistics, Volume 24, Number 2, pp. 226-255 (2010) also available at arXiv:0812.1751

[41] M.Formentin, C.Külske, A symmetric entropy bound on the non-reconstruction regime of Markov chains on Galton-Watson trees
Electronic Communications in Probability, 14, 587-596, (2009) pdf tex arXiv:0903.2962

[40] S.Fleurke, C.Külske, A second row Parking Paradox
J. Stat. Phys 136, no. 2, p. 285-295. (2009) arXiv:0811.3599

[39] M.Formentin, C.Külske On the Purity of the free boundary condition Potts measure on random trees
Stochastic Processes and their Applications, 119, Issue 9, 2992-3005, (2009), also available arXiv:0810.0677

[38] C.Külske, Metastates in random spin models,
(2008), Review article for the Modern Encyclopedia or Mathematical Physics (Springer 2009) pdf tex

[37] C.Külske, The Ising model in a random magnetic field,
(2008), Review article for the Modern Encyclopedia or Mathematical Physics (Springer 2009) pdf tex

[36] C.Külske, A.A.Opoku, Continuous Spin Mean-Field models: Limiting kernels and Gibbs Properties of local transforms
arXiv:0806.0802 Journal of Math. Phys. 49, 125215 (2008) (31 pages)

[35] C.Külske, A.A.Opoku, The Posterior metric and the Goodness of Gibbsianness for transforms of Gibbs measures
(2007), Electronic Journal of Probability 13, 1307-1344 (2008) pdf tex arXiv:0711.3764

[34] H.Dehling, S.Fleurke, C.Külske, Parking on a random tree
J. Stat. Phys 133, no. 1, (2008), pp. 151-157. pdf tex arXiv:0711.4061

[33] C.Külske, E.Orlandi, Continuous interfaces with disorder: Even strong pinning is too weak in 2 dimensions,
Stochastic Processes and their Applications Volume 118, Issue 11, November 2008, Pages 1973-1981 pdf tex arXiv:0704.0582

[32] A.C.D.van Enter, C.Külske, Non-existence of random gradient Gibbs measures in continuous interface models in d=2,
Annals of Applied Probability 18 (2008) 109-119, pdf tex arXiv:math/0611140

[31] A.C.D.van Enter, C.Külske, Two connections between random systems and non-Gibbsian measures,
arXiv:math-ph/0602047 Journal of Statistical Physics 126, Numbers 4-5, 1007-1024 (2007)

[30] C.Külske, A.Le Ny, Spin-flip dynamics of the Curie-Weiss model: Loss of Gibbsianness with possibly broken symmetry,
Comm. Math. Phys. 271 (2007), no. 2, 431--454

[29] J.-R.Chazottes, P.Collet, C.Külske, F.Redig, Concentration inequalities for random fields via coupling.
arXiv:math/0503483 Probab. Theory Related Fields 137 (2007), no. 1-2, 201--225

[28] C.Külske, E.Orlandi, A simple fluctuation lower bound for a disordered massless random continuous spin model in d=2
pdf tex arXiv:math/0604068 Electronic Communications in Probability 11 (2006) 200-205

[27] C.Külske, F.Redig, Loss without recovery of Gibbsianness during diffusion of continuous spins,
arXiv:math-ph/0409061 Probab. Theory Related Fields 135 (2006), no. 3, 428--456

[26] A.Bovier, C.Külske, Coarse-Graining Techniques for (random) Kac Models ,
in the volume: Interacting stochastic systems, 11-28, Springer, Berlin (2005) pdf-file

[25] C.Külske, How non-Gibbsianness helps a metastable Morita minimizer to provide a stable free energy,
Markov Proc.Rel.Fields 10 No. 3, 547-564 (2004) pdf-file

[24] O.Häggström, C.Külske, Gibbs properties of the fuzzy Potts model on trees and in mean field ,
Markov Proc.Rel.Fields 10 No. 3, 477-506 (2004) pdf-file

[23] C.Külske, Analogues of non-Gibbsianness in joint measures of disordered mean field models,
J.Stat.Phys. 112 Nos. 5/6, 1101-1130 (2003) pdf-file

[22] C.Külske, Regularity properties of potentials for joint measures of random spin systems,
Markov Proc.Rel.Fields 10 No. 1, 75-88 (2004) pdf-file

[21] C.Külske, A.Le Ny, F.Redig, Relative entropy and variational properties of generalized Gibbsian measures,
Ann.Probab. 32 No. 2, 1691-1726 (2004) pdf-file

[20] C.Külske, Concentration inequalities for functions of Gibbs fields with application to diffraction and random Gibbs measures,
Comm.Math.Phys. 239 No. 1/2, 29-51 (2003) pdf-file

[19] C.Külske, Universal bounds on the selfaveraging of random diffraction measures,
Prob.Theor.Rel.Fields 126 No. 1, 29-50 (2003) pdf-file

[18] C.Külske, Gibbs measures of disordered spin systems,
WIAS Preprint no. 653 (2001), review article not to be published pdf-file

[17] C.Külske, On the Gibbsian nature of the random field Kac model under Block-averaging,
J.Stat.Phys. 104 Nos. 5/6, 991-1012 (2001) ps-file

[16] C.Külske, Weakly Gibbsian Representations for joint measures of quenched lattice spin models,
Prob.Theor. Rel.Fields 119 1-30 (2001) ps-file

[15] A.C.D.van Enter, C.Külske, C.Maes, Comment on: Critical behavior of the randomly spin diluted 2D Ising model: A grand ensemble approach (by R. Kühn),
Phys.Rev.Lett. 84 6134 (2000) ps-file

[14] C.Külske, (Non-) Gibbsianness and Phase Transitions in Random Lattice Spin Models,
Markov.Proc.Rel.Fields 5 357-383 (1999) ps-file

[13] C.Külske, Stability for a continuous SOS-interface model in a randomly perturbed periodic potential,
WIAS Preprint no. 466 (1998) pdf-file

[12] C.Külske, The continuous spin random field model: Ferromagnetic ordering in d >= 3,
Rev.Math.Phys. 11 No.10, 1269-1314 (1999) ps-file

[11] C.Külske, A random energy model for size dependence: recurrence vs. transience,
Prob.Theor. Rel.Fields 111 57-100 (1998) ps-file

[10] C.Külske, Metastates in Disordered Mean-Field Models II: The Superstates,
J.Stat.Phys. 91 1/2, 155-176 (1998) ps-file

[9] C.Külske, Limiting behavior of random Gibbs measures: metastates in some disordered mean field models,
in: Mathematical aspects of spin glasses and neural networks, Progr. Probab. 41, 151-160, eds. A.Bovier, P.Picco, Birkhäuser Boston, Boston (1998) ps-file

[8] C.Külske, Metastates in Disordered Mean-Field Models: Random Field and Hopfield Models,
J.Stat.Phys. 88 5/6 1257-1293 (1997) ps-file

[7] A.Bovier, C.Külske, There are no nice interfaces in $2+1$ dimensional SOS-models in random media,
J.Stat. Phys. 83, 751-759 (1996) pdf-file

[6] C.Külske, Instability of a hierarchical wedding cake in a random medium: A mean field result,
Proceedings of the conference ``Advanced Topics in Applied Mathematics and Theoretical Physics: Complex Systems'' (Marseille 1994) ps-file

[5] A.Bovier, C.Külske, A rigorous renormalization group method for interfaces in random media,
Rev.Math.Phys 6 No.3 (1994) 413-496 preprint ps-file

[4] C.Külske, Renormierungsgruppenanalyse zur Untersuchung der Stabilität von Oberflächen in ungeordneten Medien,
Ph.-D. Thesis (Ruhr-Universität Bochum, 1993) Scanned pdf 64 MB

[3] C.Külske, Stability of hierarchical interfaces in stochastic media,
in: Cellular Automata and cooperative systems (Les Houches 1992), 387-394, NATO Adv.Sci.Inst.Ser.C Math.Phys, 396, Kluwer Acad. Publ., Dordrecht, 1993

[2] A.Bovier, C.Külske, Stability of hierarchical interfaces in random media II: The Gibbs measures,
J.Stat.Phys 73 (1993) 253-266 preprint ps-file

[1] A.Bovier, C.Külske, Stability of hierarchical interfaces in a random field model,
J.Stat.Phys 69 (1992) 79-110 pdf-file